Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




126 Publications

2022 | Journal Article | IST-REx-ID: 12179 | OA
On the condition number of the shifted real Ginibre ensemble
G. Cipolloni, L. Erdös, D.J. Schröder, SIAM Journal on Matrix Analysis and Applications 43 (2022) 1469–1487.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 10600 | OA
Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap
S.J. Henheik, S. Teufel, Journal of Mathematical Physics 63 (2022).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 10642 | OA
Local stability of ground states in locally gapped and weakly interacting quantum spin systems
S.J. Henheik, S. Teufel, T. Wessel, Letters in Mathematical Physics 112 (2022).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 10643 | OA
Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk
S.J. Henheik, S. Teufel, Forum of Mathematics, Sigma 10 (2022).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 10623 | OA
The BCS critical temperature at high density
S.J. Henheik, Mathematical Physics, Analysis and Geometry 25 (2022).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 10732 | OA
Thermalisation for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Journal of Functional Analysis 282 (2022).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 11135 | OA
On the operator norm of a Hermitian random matrix with correlated entries
J. Reker, Random Matrices: Theory and Applications 11 (2022).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 11332 | OA
Convergence rate to the Tracy–Widom laws for the largest Eigenvalue of Wigner matrices
K. Schnelli, Y. Xu, Communications in Mathematical Physics 393 (2022) 839–907.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 11418 | OA
Normal fluctuation in quantum ergodicity for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Annals of Probability 50 (2022) 984–1012.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 12110 | OA
Interior-boundary conditions for the Dirac equation at point sources in three dimensions
S.J. Henheik, R. Tumulka, Journal of Mathematical Physics 63 (2022).
[Published Version] View | Files available | DOI | WoS
 
2022 | Journal Article | IST-REx-ID: 12148 | OA
Rank-uniform local law for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Forum of Mathematics, Sigma 10 (2022).
[Published Version] View | Files available | DOI | WoS
 
2022 | Journal Article | IST-REx-ID: 12184 | OA
On adiabatic theory for extended fermionic lattice systems
S.J. Henheik, T. Wessel, Journal of Mathematical Physics 63 (2022).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 12214 | OA
The isometry group of Wasserstein spaces: The Hilbertian case
G.P. Gehér, T. Titkos, D. Virosztek, Journal of the London Mathematical Society 106 (2022) 3865–3894.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 12232 | OA
Density of small singular values of the shifted real Ginibre ensemble
G. Cipolloni, L. Erdös, D.J. Schröder, Annales Henri Poincaré 23 (2022) 3981–4002.
[Published Version] View | Files available | DOI | WoS
 
2022 | Journal Article | IST-REx-ID: 12243 | OA
Directional extremal statistics for Ginibre eigenvalues
G. Cipolloni, L. Erdös, D.J. Schröder, Y. Xu, Journal of Mathematical Physics 63 (2022).
[Published Version] View | Files available | DOI | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 12290 | OA
Optimal multi-resolvent local laws for Wigner matrices
G. Cipolloni, L. Erdös, D.J. Schröder, Electronic Journal of Probability 27 (2022) 1–38.
[Published Version] View | Files available | DOI | WoS
 
2022 | Journal Article | IST-REx-ID: 11732 | OA
The BCS energy gap at high density
S.J. Henheik, A.B. Lauritsen, Journal of Statistical Physics 189 (2022).
[Published Version] View | Files available | DOI | WoS
 
2021 | Journal Article | IST-REx-ID: 10285 | OA
On eigenvector statistics in the spherical and truncated unitary ensembles
G. Dubach, Electronic Journal of Probability 26 (2021).
[Published Version] View | Files available | DOI
 
2021 | Preprint | IST-REx-ID: 9230 | OA [Preprint] View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Preprint | IST-REx-ID: 9281 | OA
Formal verification of Zagier's one-sentence proof
G. Dubach, F. Mühlböck, ArXiv (n.d.).
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

type<>research_data_reference

type<>software

Search

Filter Publications